| Home | E-Submission | Sitemap | Contact Us |  
top_img
Journal of the Korean Neurological Association 2006;24(5): 495-497.
말기 신질환 환자에서 발생한 Gabapentin에 의한 간대성 근경련
한석원, 김수연 주민경 유경호 김윤중 이병철 김주용
한림대학교 의과대학 신경과학교실
Gabapentin-induced Myoclonus in a Patient with End-stage Renal Disease
Seok-Won Han
Department of Neurology, Hallym University College of Medicine, Anyang, Korea
Abstract
Myoclonus manifests in a variety of situations including epilepsy, metabolic derangements, brain lesions, and toxicity of drugs. A 57-year-old woman with end-stage renal disease was given gabapentin 900 mg/day for legs’ paresthesia. Two days after taking gabapentin, multifocal myoclonus developed involving all extremities. Three days after discontinuation of gabapentin, myoclonus resolved completely. No deterioration of renal function was noted before and after the occurrence of myoclonus. Administration of gabapentin should be performed with caution in patients with impaired renal function.KeyWords:Gabapentin, Myoclonus, End-stage renal disease